# SDR SWAA2024051573587

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE INNER DOUBLER LOWER SECTION CRACKED<[01] ACCOMPLISHED REPAIR AS PER; 53-10-15-2R-4 FIGURE 204.  04 - REPAIRED PER [SRM 53-10-15-2R-4-A00964 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)];[02] VERIFIED STEP 1
